We understand that people with cancer are worried about coronavirus.
Here is the
We will update it regularly.
Go to your personalised cancer information and support area
Existing Macmillan user? Access your events, volunteering and Macmillan Online Community
I have been on medication now for 5 months and my teeth seem to have discoloured. I have good teeth so was worried. My oncologist said none of the meds I am on should be causing this! I went to the dentist and she said that it was either differences in my gut due to my body getting used to the medication or else it was too much mouthwash on a daily basis particularly corsodyl mouthwash as that has been washing away the mouths natural defences etc! Has anyone any experience of this and if it’s gut related, any suggestions?
Also I take Omeprazole in the morning before my medication. Do you have to leave a few hours between omeprazole and meds incase the omeprazole interferes with the absorption of meds?
Still trying to work things out! Thanks
I can't help with your questions but I noticed that your post hadn't had any responses yet. Could I suggest that you also post this in the secondary breast cancer group as this will open up your questions to a larger audience.
You might also want to ask your CNS about how to take your meds if you haven't already.
"Never regret a day in your life, good days give you happiness, bad days give you experience"
What is a Community Champion?
Thank you x
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: